Hello, and welcome to the forum. I’ll post my comments to your message below.
I took a supplement called pau d’arco and ever since then things have been up and down massively, I mainly have constant stomach/abdomen discomfort a bit like before when starting the safe diet, but now it seems constant. I have constantly been staying on the safe diet since this time as well.
Pau d’arco in tea or herbal form comes with a couple of side effects. Number one to be concerned about is the blood thinner effect which it presents. So if you’re taking this, you don’t want to cut yourself badly or have surgery.
Other side effects are stomach problems such as nausea and diarrhea. Sure it’s a fairly good antifungal, but so are lots of other safer supplements. These are the reasons you won’t find it on our protocol here on the forum.
I would like to ask – Is this symptom of feeling worse before feeling better a sign of DIE-OFF?
Yes it is, but there are lots of products that can cause die-off; and the die-off can be controlled very easily. Just read the post below.
could it be that I’m just experiencing a much longer and worse period of DIE-OFF now as compared to before after taking that supplement?
Yes, that’s possible, but again, it can be easily controlled.
And has anyone used pau d’arco before? – it’s a South American tree bark known for it’s anti-yeast and inflammation properties.
It’s the opinion of many people that the attributes of pau d’arco are not worth the risks, and that’s especially true when you consider the fact that the same attributes are available in other supplements but without the side effects.
The protocol that most of the members are using is linked below.